# SDR ASAA2018082755913

- Difficulty date: August 25, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 44,927 hours, 13,587 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Aft Cargo
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AFT CARGO FIRE TEST FAILED FOR THE A LOOP.  ACFT GROUNDED.  PLACED AFT PIT LOOP SELECTOR TO NORMAL POSITION.  ACCOMPLISHED AFT CARGO BAY SMOKE DETECTION,   SMOKE TEST IAW AMM 26-16-00-730-801. ON ALL POSITIONS A & B NORMAL, LOOP SELECTOR. ALL TESTS PASSED. PERFORMED AMM TASK 26-16-00-710-801 CARGO BAY SMOKE DETECTION, OPERATIONAL TEST. ALL TESTS PASSED.
